Hadamard-products of rational formal power-series

Woodcock, Chris F. and Sharif, H. (1990) Hadamard-products of rational formal power-series. Journal of Algebra, 128 (2). pp. 517-527. ISSN 0021-8693. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Chris F Woodcock
Date Deposited: 29 Jun 2011 13:13
Last Modified: 23 May 2014 08:52
Resource URI: https://kar.kent.ac.uk/id/eprint/23529 (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year